# SDR CA060818002

- Difficulty date: August 17, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Washer
- Part number: S3526EC4
- Condition: Damaged
- Location: Ecu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  THE -4 WASHER IS NOT CUT TO FIT THE BOLT AT THE SHANK, CAUSING FRETTING AND CORROSION ON THE SHANK RADIUS UNDER THE BOLT HEAD.   (TC NR 20060818002)
